Kayumov, Ilgiz Rifatovich

Total publications: 66 (65)
in MathSciNet: 44 (43)
in zbMATH: 35 (35)
in Web of Science: 48 (47)
in Scopus: 54 (54)
Cited articles: 52
Citations in Math-Net.Ru: 66
Citations in Web of Science: 214
Citations in Scopus: 240
Presentations: 2

Number of views:
This page:5486
Abstract pages:8717
Full texts:2454
Kayumov, Ilgiz Rifatovich
Head Scientist Researcher
Doctor of physico-mathematical sciences (2006)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail: , ,
Keywords: conformal mappings, интегральные средние, boundary value problems.
UDC: 517.523, 517.538.52, 517.54, 517.444, 517.544.7, 517.538


Boundary behaviour of conformal maps, estimates of the integral means spectrum.

Main publications:
  1. Hedenmalm H., Kayumov I. R., “On the Makarov law of the iterated logarithm”, Proc. Amer. Math. Soc., 135 (2007), 2235–2248
  2. Kayumov I. R., “Lower estimates for integral means of univalent functions”, Arkiv for matematik, 44:1 (2006), 104–110
  3. Hinkkanen A., Kayumov I., “On Critical Values of Polynomials with Real Critical Points”, Constructive Approximation, 32:2 (2010), 385–392
  4. Каюмов И.Р., “Сходимость рядов наипростейших дробей в Lp(R)”, Матем. сб., 202:10 (2011), 87–98
  5. Maklakov D.V.; Kayumov I. R., “Exact bounds for lift-to-drag ratios of profiles in the Helmholtz–Kirchhoff flow”, European Journal of Applied Mathematics, 25:2 (2014), 231–254
List of publications on ZentralBlatt

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |

1. A. Ismagilov, I.R. Kayumov, S. Ponnusamy, “Sharp Bohr type inequality”, Journal of Mathematical Analysis and Applications, 489 (2020), 124147  crossref  isi (cited: 1)  scopus (cited: 2)
2. I.R. Kayumov, S. Ponnusamy, A.S. Kaliraj, “Riesz-Fejer Inequalities for Harmonic Functions”, Potential Analysis, 52:1 (2020), 105–113  crossref  isi (cited: 1)  scopus (cited: 1)

3. D. V. Maklakov, I. R. Kayumov, “Stratified laminar flows in inclined pipes”, Russian Math. (Iz. VUZ), 63:11 (2019), 77–82  mathnet  crossref  crossref  isi  scopus
4. I. R. Kayumov, “Comparison theorems for certain classes of univalent functions”, BULLETIN of the L.N. Gumilyov Eurasian National University. MATHEMATICS.COMPUTER SCIENCE. MECHANICS Series, 128:3 (2019), 46–52  mathnet
5. I.R. Kayumov, K.-J. Wirths, “Coefficient Inequalities for Bloch Functions”, Lobachevskii Journal of Mathematics, 40:9 (2019), 1319–1323  crossref  isi (cited: 1)  scopus (cited: 1)
6. I.R. Kayumov, K.-J. Wirths, “On the sum of squares of the coefficients of Bloch functions”, Monatshefte fur Mathematik, 190:1 (2019), 123–135  crossref  isi (cited: 1)  scopus (cited: 1)
7. I.R. Kayumov, K.-J. Wirths, “Coefficients problems for Bloch functions”, Analysis and Mathematical Physics, 9:3 (2019), 1069–1085  crossref  isi (cited: 3)  scopus (cited: 4)
8. I.R. Kayumov, S. Ponnusamy, L.A. Xuan, “Rotations of convex harmonic univalent mappings”, Bulletin des Sciences Mathematiques, 155 (2019), 1–9  crossref  isi (cited: 1)  scopus (cited: 1)
9. I.R. Kayumov, K.-J. Wirths, “Analogues to Landau's Inequality for Nonvanishing Bounded Functions and for Bloch Functions”, Bulletin of the Malaysian Mathematical Sciences Society, 42:4 (2019), 1737–1744  crossref  isi (cited: 3)  scopus (cited: 3)
10. I.R. Kayumov, S. Ponnusamy, “On a powered Bohr inequality”, Annales Academiae Scientiarum Fennicae Mathematica, 44:1 (2019), 301–310  crossref  isi (cited: 12)  scopus
11. A. Hinkkanen, I.R. Kayumov, D.M. Khammatova, “Dual Smale's mean value conjecture”, Proceedings of the American Mathematical Society, 147:12 (2019), 5227–5237  crossref  isi  scopus (cited: 1)
12. S.A. Alkhaleefah, I.R. Kayumov, S. Ponnusamy, “On the Bohr inequality with a fixed zero coefficient”, Proceedings of the American Mathematical Society, 147:12 (2019), 5263–5274  crossref  isi (cited: 16)  scopus (cited: 19)

13. I.R. Kayumov, S. Ponnusamy, “Improved version of Bohr's inequality”, C. R. Acad. Sci. Paris, Ser. I, 356 (2018), 272–277  crossref  mathscinet  zmath  isi (cited: 14)  scopus (cited: 17)
14. D.V. Maklakov, I.R.Kayumov, R.R.Kamaletdinov, “Stratified laminar flows in a circular pipe: New analytical solutions in terms of elementary functions”, Applied Mathematical Modelling, 59 (2018), 147-163  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)
15. A. A. Ismagilov, A. V. Kayumova, I. R. Kayumov, S. Ponnusamy, “Bohr Inequalities in Some Classes of Analytic Functions”, Complex analysis, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 153, VINITI, Moscow, 2018, 69–83  mathnet  mathscinet
16. I.R. Kayumov, S. Ponnusamy, “Bohr's inequalities for the analytic functions with lacunary series and harmonic functions”, Journal of Mathematical Analysis and Applications, 465:2 (2018), 857–871  crossref  isi (cited: 24)  scopus (cited: 27)
17. I.R. Kayumov, S. Ponnusamy, N. Shakirov, “Bohr radius for locally univalent harmonic mappings”, Mathematische Nachrichten, 291:11-12 (2018), 1757–1768  crossref  isi (cited: 20)  scopus (cited: 25)
18. I.R. Kayumov, S. Ponnusamy, L.A. Xuan, “On the Analytic Part of Univalent Harmonic Mappings”, Complex Analysis and Operator Theory, 12:5 (2018), 1291–1301  crossref  isi  scopus
19. A. Kayumova, I.R. Kayumov, S. Ponnusamy, “Bohr's inequality for harmonic mappings and beyond”, Communications in Computer and Information Science, 834 (2018), 245–256  crossref  scopus (cited: 4)
20. L. A. Aksent'ev, A. I. Aptekarev, A. M. Bikchentaev, V. V. Goryainov, V. N. Dubinin, A. M. Elizarov, I. R. Kayumov, A. Laptev, S. R. Nasyrov, D. V. Prokhorov, A. G. Sergeev, V. D. Stepanov, “Farit Gabidinovich Avkhadiev (on his 70th birthday)”, Russian Math. Surveys, 73:1 (2018), 181–185  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib

21. A. R. Kacimov, D. V. Maklakov, I. R. Kayumov, A. Al-Futaisi, “Free Surface Flow in a Microfluidic Corner and in an Unconfined Aquifer with Accretion: The Signorini and Saint-Venant Analytical Techniques Revisited”, Transport in Porous Media, 116:1 (2017), 115–142  crossref  mathscinet  isi (cited: 5)  scopus (cited: 5)
22. O. V. Ivrii, I. R. Kayumov, “Makarov's principle for the Bloch unit ball”, Sb. Math., 208:3 (2017), 399–412  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 4)  elib  elib  scopus (cited: 4)
23. I. R. Kayumov, “A note on an area-type functional of Bloch functions”, Lobachevskii Journal of Mathematics, 38:3 (2017), 466–468  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 4)
24. I.R. Kayumov, S. Ponnusamy, “Bohr Inequality for Odd Analytic Functions”, Computational Methods and Function Theory, 17:4 (2017), 679–688  crossref  mathscinet  zmath  isi (cited: 25)  scopus (cited: 29)
25. A.A.Afonina, I.R. Kayumov, A.N. Chuprunov, “Asymptotics of conditional probabilities of succesful allocation of random number of particles into cells”, DISCRETE MATHEMATICS AND APPLICATIONS, 2017, no. 5, 277-286  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

26. A. I. Afonina, I. R. Kayumov, A. N. Chuprunov, “On the probability of the event: in $n$ generalized allocation schemes the volume of each cell does not exceed $r$”, Ufa Math. Journal, 8:2 (2016), 14–21  mathnet  crossref  mathscinet  isi  isi  elib  scopus
27. A. R. Kacimov, I. R. Kayumov, A. Al-Maktoumi, “Rainfall induced groundwater mound in wedge-shaped promontories: The Strack-Chernyshov model revisited”, Advances in Water Resources, 97 (2016), 110–119  crossref  isi (cited: 6)  scopus (cited: 6)

28. I. R. Kayumov, D. V. Maklakov, “On minimization of cavitational resistance of hydroprofile”, Russian Math. (Iz. VUZ), 59:11 (2015), 68–73  mathnet  crossref  zmath  scopus
29. I. R. Kayumov, “A survey on the integral means spectrum for conformal mappings”, Physics and mathematics, v. 157, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, no. 2, Kazan University, Kazan, 2015, 104–115  mathnet  zmath  elib

30. I. R. Kayumov, D. V. Maklakov, F. D. Kayumov, “Estimates of a spectrum of the integral means for lacunary series”, Russian Math. (Iz. VUZ), 58:10 (2014), 67–72  mathnet  crossref  zmath  scopus
31. I. R. Kayumov, “On the Convergence of Series in Spaces of Integrable Functions”, Math. Notes, 95:6 (2014), 780–785  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
32. D. V. Maklakov, I. R. Kayumov, “Exact bounds for lift-to-drag ratios of profiles in the Helmholtz–Kirchhoff flow”, European Journal of Applied Mathematics,, 25:2 (2014), 231–254  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)

33. I. R. Kayumov, A. N. Chuprunov, “The probability of successful allocation of particles in cells (the general case)”, J. Math. Sci., 209:1 (2015), 88–95  mathnet  crossref  mathscinet  zmath  elib  elib  scopus (cited: 1)  scopus (cited: 1)

34. I. R. Kayumov, A. V. Kayumova, “Convergence of the imaginary parts of simplest fractions in $L_p(\mathbb R)$ for $p<1$”, J. Math. Sci. (N. Y.), 202:4 (2014), 553–559  mathnet  crossref  mathscinet  scopus

35. D. V. Maklakov, I. R. Kayumov, “One nonlinear variational problem of the theory of cavitating profiles”, Russian Math. (Iz. VUZ), 56:12 (2012), 76–81  mathnet  crossref  mathscinet  scopus (cited: 1)
36. I. R. Kayumov, “Integral bounds for simple partial fractions”, Russian Math. (Iz. VUZ), 56:4 (2012), 27–37  mathnet  crossref  mathscinet  scopus (cited: 3)
37. I. R. Kayumov, “A Necessary Condition for the Convergence of Simple Partial Fractions in $L_p(\mathbb R)$”, Math. Notes, 92:1 (2012), 140–143  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 4)

38. I. R. Kayumov, “Convergence of series of simple partial fractions in $L_p(\mathbb R)$”, Sb. Math., 202:10 (2011), 1493–1504  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 10)  elib  elib  scopus (cited: 8)

39. I. R. Kayumov, “On Holomorphic Motions of $n$-Symmetric Functions”, Math. Notes, 87:6 (2010), 828–833  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus (cited: 1)
40. A. Hinkkanen, I. Kayumov, “Smales problem for critical points on certain two rays”, Journal of the Australian Mathematical Society, 88:2 (2010), 183–191  crossref  mathscinet  zmath  isi  scopus (cited: 3)
41. A. Hinkkanen, I. Kayumov, “On critical values of polynomials with real critical points”, Constructive Approximation, 32:2 (2010), 385–392  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 4)

42. I. R. Kayumov, “Boundary behavior of the power series of the enlarged Bloch class”, Siberian Math. J., 50:3 (2009), 450–455  mathnet  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus (cited: 1)

43. I. R. Kayumov, “On an Inequality for the Universal Spectrum of Integral Means”, Math. Notes, 84:1 (2008), 137–141  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 2)

44. H. Hedenmalm, I. Kayumov, “On the Makarov law of the iterated logarithm”, Proceedings of the American Mathematical Society, 135:7 (2007), 2235–2248  crossref  mathscinet  zmath  isi (cited: 10)  scopus (cited: 11)

45. I. R. Kayumov, “Boundary Behavior of Analytic Riesz Products in the Disk”, Mat. Tr., 9:1 (2006), 34–51  mathnet  mathscinet  elib
46. I. R. Kayumov, “On the Law of the Iterated Logarithm for Conformal Mappings”, Math. Notes, 79:1 (2006), 139–142  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)
47. I. R. Kayumov, “The integral means spectrum and the law of the iterated logarithm for conformal mappings”, Physics and mathematics, v. 148, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, no. 2, Kazan University, Kazan, 2006, 85–96  mathnet  zmath
48. I. R. Kayumov, “Lower estimates for integral means of univalent functions”, Arkiv for Matematik, 44:1 (2006), 104–110  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 5)
49. I. R. Kayumov, “Spectrum of integral means and the modified Bessel function of zero order”, St. Petersburg Math. J., 17:3 (2006), 453–463  mathnet  crossref  mathscinet  zmath  elib  elib

50. I. R. Kayumov, “On Brennan's Conjecture for a Special Class of Functions”, Math. Notes, 78:4 (2005), 498–502  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 9)  elib  elib  scopus (cited: 8)
51. I. R. Kayumov, Yu. V. Obnosov, “Estimates for integral means of hyperbolically convex functions”, Siberian Math. J., 46:6 (2005), 1062–1068  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

52. I. R. Kayumov, “Sharp Estimates for Integral Means for Three Classes of Domains”, Math. Notes, 76:4 (2004), 472–477  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
53. F. G. Avhadiev, I. R. Kayumov, “Comparison theorems of isoperimetric type for moments of compact sets”, Collect. Math., 55:1 (2004), 1–9  mathscinet  isi (cited: 1)

54. I. R. Kayumov, “A distortion theorem for univalent gap series”, Siberian Math. J., 44:6 (2003), 997–1002  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 2)

55. I. R. Kayumov, “The law of the iterated logarithm for locally univalent functions”, Annales Academiae Scientiarum Fennicae Mathematica, 27:2 (2002), 357–364  mathscinet  zmath  isi (cited: 8)  scopus (cited: 8)
56. A. R. Kacimov, I. R. Kayumov, “Viscous flow through straight pore channels”, Journal of Porous Media, 5:3 (2002), 199–208  zmath  isi (cited: 8)  scopus (cited: 7)
57. I. Kayumov, “Lower estimate for the integral means spectrum for p = -1”, Proceedings of the American Mathematical Society, 130:4 (2002), 1005–1007  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 3)

58. I. R. Kayumov, “The integral means spectrum for lacunary series”, Annales Academiae Scientiarum Fennicae Mathematica, 26:2 (2001), 447–453  mathscinet  zmath  isi (cited: 2)  scopus (cited: 3)
59. I. R. Kayumov, “Lower estimates for the integral means spectrum”, Complex Variables Theory Appl., 44:2 (2001), 165–171  crossref  mathscinet  zmath

60. F. G. Avhadiev, I. R. Kayumov, “Admissible functionals and infinite-valent functions”, Complex Variables Theory Appl., 38:1 (1999), 35–45  crossref  mathscinet  zmath

61. I. R. Kayumov, “On an extremal problem in airfoil theory”, Russian Math. (Iz. VUZ), 42:11 (1998), 39–44  mathnet  mathscinet  zmath  elib
62. G. G. Bilchenko, I. R. Kayumov, S. R. Nasyrov, M. F. Sadykov, “Ramified coverings of nonorientable surfaces by orientable surfaces with prescribed boundary projection”, Math. Notes, 63:2 (1998), 253–255  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus

63. I. R. Kayumov, “Generalization and application of a theorem of Radon”, Russian Math. (Iz. VUZ), 40:4 (1996), 33–36  mathnet  mathscinet  zmath
64. I. R. Kayumov, V. V. Starkov, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1996, no. 3, 54–61  mathnet  mathscinet  zmath
65. F. G. Avkhadiev, I. R. Kayumov, “Estimates in the Bloch class and their generalizations”, Doklady Mathematics, 54:1 (1996), 574–576  mathnet  mathscinet  zmath  isi (cited: 4)  scopus (cited: 1)  scopus (cited: 1)
66. F. G. Avhadiev, I. R. Kayumov, “Estimates for Bloch functions and their generalization”, Complex Variables Theory Appl., 29:3 (1996), 193–201  crossref  mathscinet  zmath

Presentations in Math-Net.Ru
1. О кавитирующих гидропрофилях оптимальной формы
I. R. Kayumov, D. V. Maklakov, S. E. Gazizova
All-Russian conference "Modern Problems of Continuum Mechanics" devoted to 110 anniversary of L. I. Sedov
November 13, 2017 17:05
2. Метрические свойства гармонической меры на жордановых кривых
I. R. Kayumov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 28, 2015 14:30

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021